Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 1 (1978), Issue 1, Pages 31-40
http://dx.doi.org/10.1155/S0161171278000046

Comparison theorems for ultrahyperbolic equations

1Department of Mathematics, University of Tennessee, Knoxville 37916, Tennessee, USA
2Department of Mathematics, Florida State University, Tallahassee 32306, Florida, USA

Received 2 July 1977

Copyright © 1978 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. C. Travis and E. C. Young, “Comparison theorems for ultrahyperbolic equations,” International Journal of Mathematics and Mathematical Sciences, vol. 1, no. 1, pp. 31-40, 1978. doi:10.1155/S0161171278000046